# SDR 9506402284

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6075103
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 33,047 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF POWER ON TAKEOFF ROLL, LOUD RUMBLE NOISE AND HIGH RATE OF CLIMB AND DESCENT ON PRESSURIZATION INDICATION.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND LEFT PACK 35 DEGREE VALVE INOPERATIVE CAUSING PACK TO ICE.  REPLACED VALVE AND TEMPERATURE CONTROLLER.  OPERATIONAL CHECK NORMAL.
